Defaultable Bond Markets with Jumps

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

XIONG, Dewen, Michael KOHLMANN, 2012. Defaultable Bond Markets with Jumps. In: Stochastic Analysis and Applications. 30(2), pp. 285-321. ISSN 0736-2994

@article{Xiong2012Defau-18544, title={Defaultable Bond Markets with Jumps}, year={2012}, doi={10.1080/07362994.2012.649623}, number={2}, volume={30}, issn={0736-2994}, journal={Stochastic Analysis and Applications}, pages={285--321}, author={Xiong, Dewen and Kohlmann, Michael} }

eng deposit-license Stochastic Analysis and Applications ; 30 (2012), 2. - S. 285-321 We construct a model for the term structure in a market of defaultable bonds with jumps $\{p^d(t,T);t\le T\}$, $T\in(0,T^*]$. We derive the instantaneous defaultable forward rate $f^d(t,T)$ defined by $p^d(t,T)=\bb I_{\{t<\tilde\tau\}}e^{-\int_t^Tf^d(t,l)dl}$ in the real world probability. We are also given default-free bonds $\{p(t,T);t\le T\}$, $T\in(0,T^*]$ and we establish the market consisting of both the defaultable and the non-defaultable bonds. In this market we study the common equivalent martingale measure and in this arbitrage free market we derive the relationship between the forward rates $f(t,T)$ and $f^d(t,T)$ associated with the two sorts of bonds. Especially, it is proved that in a parameterized market with common equivalent martingale measure where $f(t,T)$ can be described by (\ref{eqn-forward rate-1}) the defaultable forward rate $f^d(t,T)$ can be reconstructed from the special form of the default-free forward rate $f(t,T)$ if a certain system of BSDEs has a solution.\\ Finally we extend the results to a market with recovery rate and give examples where the system of BSDEs has a solution.\\ 2012-02-20T15:59:37Z 2012-02-20T15:59:37Z Xiong, Dewen Defaultable Bond Markets with Jumps Xiong, Dewen Kohlmann, Michael 2012 Kohlmann, Michael

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto